Permanent Redness After MicroLaser Peel and ProFractional Combination

I had a MicroLaser Peel™ & ProFractional™ combo treatment on Sept. 13, 2010. Since then I have red streaks on my face and patches of red on my jaw, above my lips, and under my eyes. My doctor said that the surface of my skin is fine, but the redness is underneath at a vascular level. He has given me iS CLINICAL products to use and performed three FotoFacials to no avail. Why did this happen and what can I do now to get an even colored complexion? Your input is appreciated!

Doctor Answers (1)

Redness is vascular.... see a dermatologist or plastics for vascular laser.

+1
Yes, redness is due to vascular causes. I would try a few sessions of v beam laser or possibly 755 Alex if not successful. 

I think you have a good chance of at least fading the streaks with 3-5 sessions of V BEAM

regards

Dr Davin Lim
Laser Dermatologist
Brisbane, Australia. 


Brisbane Dermatologist
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.